Lax operator for Macdonald symmetric functions

Research output: Contribution to journalArticlepeer-review


Using the Lax operator formalism, we construct a family of pairwise commuting operators such that the Macdonald symmetric functions of infinitely many variables and of two parameters q, t are their eigenfunctions. We express our operators in terms of the Hall-Littlewood symmetric functions of the variables and of the parameter t corresponding to the partitions with one part only. Our expression is based on the notion of Baker-Akhiezer function.
Original languageEnglish
Pages (from-to)901-916
Number of pages16
JournalLetters in Mathematical Physics
Issue number7
Early online date12 Jun 2015
Publication statusPublished - 1 Jul 2015

Bibliographical note

© Springer Science+Business Media Dordrecht 2015. This is an author produced version of a paper published in Letters in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy.

Cite this